ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v40.i12.20
pages 14-26

The Necessary Optimality Conditions for Continuous Problems of Set Partitioning in Terms of the Theory of Set Functions

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Alexandra A. Zhiltsova
Oles Honchar Dnepropetrovsk National University

要約

The necessary conditions of the optimality for continuous problems of optimal set partitioning with the restrictions in the form of inequalities are formulated in a general form and proved in terms of the theory of set functions. The obtained necessary conditions are specified for the linear continuous problem of optimal set partitioning without centers arrangement.


Articles with similar content:

Optimal Control of a Bundle of Trajectories with Nondifferentiable Performance Criteria
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexander N. Bashnyakov, Fedor G. Garashchenko
A Strongly Convergent Modified Extragradient Method for Variational Inequalities with Non-Lipschitz Operators
Journal of Automation and Information Sciences, Vol.47, 2015, issue 7
Dmitriy A. Verlan , Lyubov M. Chabak , Vladimir V. Semenov
Suboptimal Control: HL-algorithm for Solution of Stabilization Problem
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
V. N. Afanasiev, A. N. Danilina, C. C. Gracheva
Classification of Fuzzy Problems of Optimal Sets Partition and Some Approaches to Their Solution
Journal of Automation and Information Sciences, Vol.41, 2009, issue 1
Elena M. Kiseleva, Oksana Yu. Lebed
To Minimax Estimates of Solutions and Right-Hand Sides of Linear Algebraic Equations with Parameter
Journal of Automation and Information Sciences, Vol.36, 2004, issue 4
Maxim N. Veres, Alexander G. Nakonechnyi